Get your Health question answered in 3 easy steps

167 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Getting pain in groin area when sleep. Have enlarged prostate and kidney stone. Cause and cure?

Answered by
Dr.
Dr. Mahesh Koregol

Infertility Specialist

Practicing since :2000

Answered : 3768 Questions

default
Posted on Tue, 5 Feb 2013 in Men's Health
Question: pain started in left groin area when sleep. i have enlarged prostate 39cc since last 3 years and a 3mm kidney stone in left kidney
doctor
Answered by Dr. Mahesh Koregol 2 hours later
Hi,

Thanks for your query.

I read your query and I understand your concerns. The pain maybe due to small kidney stones travelling down from kidney through ureter. You said to have 3 mm stone. There will be more smaller stones which are difficult to be diagnosed by ultrasound. Hence, the pain will be during passing of these stones down the bladder from kidney through ureter. I suggest you get prescription for antispasmodic medicines from your doctor which will reduce the pain from this.

I hope I answered your query.

Regards,
Dr. Mahesh Koregol
Above answer was peer-reviewed by : Dr. Mohammed Kappan
doctor
default
Follow up: Dr. Mahesh Koregol 3 hours later
you pls prescribe antispasmodic medicines to me i have sulphar allergy
doctor
Answered by Dr. Mahesh Koregol 42 minutes later
Hi,

Glad to see your reply.

I wish I could prescribe the antispasmodic medicines. Unfortunately, it is not allowed on any e-medicine portal to prescribe medicines. That is because it very unethical to prescribe medication without examining you and confirming the diagnosis.

These are simple medicines easily available. Please see any good health.

Regards,
Dr.Mahesh Koregol
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Mahesh Koregol 1 hour later
Dr. you are going very safely but if you add some additional recommondations it may be real help in e-consultation
doctor
Answered by Dr. Mahesh Koregol 1 hour later
Hi,

As a policy of forum I cannot write prescription. There is antispasmodic medication called tablet buscopan which can be taken after prescription.

Your renal colic (pain) will be relieved if you consume the tablet during pain.

Let me know what additional information you wish to have which I can elaborate upon.

Regards,
Dr.Mahesh Koregol
Above answer was peer-reviewed by : Dr. Mohammed Kappan
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication
Medical Topics

Recent questions on Antispasmodic medication

doctor1 MD

Hello. I received my period on Monday evening, which typically lasts three days. I am still bleeding a lot, and have cramps, a sore lower back, as if I were in the middle of my cycle. I am worried, and feel something is off. I did have severe pain...

doctor1 MD

My wife (31 years) is having persistent stomach ache in the form of shooting pain frequently. She took Norflox-TZ (2 tablets) but there is no relief so far. Can you advise what could be the best remedy?

doctor1 MD

My Wife is having a lower abdomen pain after taking an i Pill , how to get rid of it ? Please let me know.

doctor1 MD

For months now I have had pain under the ribcage, this has, in recent weeks started to radiate throughout my back. In addition I am constantly bloated, especially after meals & either seem to have constipation or the runs. Omoprozole tablets have not eased, neither have ibrufen.

doctor1 MD

hey i ate breakfast this morning after i started experiencing abdominal pain mostly on the left side i thought i had to go number two i tried and got a little loose stool out but nothing major i have been hurting all day i took a shower and also noticed i was ovulating as well please tell me what u think it is and what i should do.

doctor1 MD

I have a cramp in my lower left side, below the navel that waxes and wanes, and goes on for weeks at a time. Sometimes it is sharp, but usually is dull. I only get occasional diarea. I m not constipated. I m taking an antispasmodic ,which seems to help. It does seem to be effected by food, especially certain types. Not sure what it could be.

doctor1 MD

Hi. My baby is 3 months old. For past 3-4 days she has been crying uncontrollably for 5-10 minutes every night between 9 and 10pm. I was advised by my pediatrician to give Collimex. However I noticed that the formulation contained Dicycloverine which has serious side effects (see NHS webpage -http://www.nhs.uk/Conditions/Colic/Pages/Treatment.aspx)
I had changed my pediatrician and he advised Neopeptine. I understand it contains Simeticone (which has no known side effects according to NHS). Dill seed oil is also safe. Are the other ingredients safe - Amylase & Papain? Thanks - Madhuri